Algebraic & Geometric Topology

Rational $\mathrm{SO}(2)$–equivariant spectra

David Barnes, J P C Greenlees, Magdalena Kędziorek, and Brooke Shipley

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the category of rational SO(2)–equivariant spectra has a simple algebraic model. Furthermore, all of our model categories and Quillen equivalences are monoidal, so we can use this classification to understand ring spectra and module spectra via the algebraic model.

Article information

Source
Algebr. Geom. Topol., Volume 17, Number 2 (2017), 983-1020.

Dates
Received: 13 November 2015
Revised: 14 July 2016
Accepted: 19 October 2016
First available in Project Euclid: 19 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1508431451

Digital Object Identifier
doi:10.2140/agt.2017.17.983

Mathematical Reviews number (MathSciNet)
MR3623679

Zentralblatt MATH identifier
1369.55005

Subjects
Primary: 55N91: Equivariant homology and cohomology [See also 19L47] 55P42: Stable homotopy theory, spectra 55P60: Localization and completion

Keywords
equivariant spectra model categories right Bousfield localization algebraic models ring spectra

Citation

Barnes, David; Greenlees, J P C; Kędziorek, Magdalena; Shipley, Brooke. Rational $\mathrm{SO}(2)$–equivariant spectra. Algebr. Geom. Topol. 17 (2017), no. 2, 983--1020. doi:10.2140/agt.2017.17.983. https://projecteuclid.org/euclid.agt/1508431451


Export citation

References

  • M Ando, J,P,C Greenlees, Circle-equivariant classifying spaces and the rational equivariant sigma genus, Math. Z. 269 (2011) 1021–1104
  • D Barnes, Rational equivariant spectra, PhD thesis, University of Sheffield (2008)
  • D Barnes, Splitting monoidal stable model categories, J. Pure Appl. Algebra 213 (2009) 846–856
  • D Barnes, A monoidal algebraic model for rational $\mathrm{SO}(2)$–spectra, Math. Proc. Cambridge Philos. Soc. 161 (2016) 167–192
  • D Barnes, Rational $O(2)$–equivariant spectra, preprint (2016) To appear in Homology Homotopy Appl.
  • D Barnes, C Roitzheim, Stable left and right Bousfield localisations, Glasg. Math. J. 56 (2014) 13–42
  • J,E Bergner, Homotopy fiber products of homotopy theories, Israel J. Math. 185 (2011) 389–411
  • J,P,C Greenlees, Rational $S^1$–equivariant stable homotopy theory, Mem. Amer. Math. Soc. 661, Amer. Math. Soc., Providence, RI (1999)
  • J,P,C Greenlees, Rational $S^1$–equivariant elliptic cohomology, Topology 44 (2005) 1213–1279
  • J,P,C Greenlees, Rational torus-equivariant stable homotopy, I: Calculating groups of stable maps, J. Pure Appl. Algebra 212 (2008) 72–98
  • J,P,C Greenlees, Rational torus-equivariant stable homotopy, II: Algebra of the standard model, J. Pure Appl. Algebra 216 (2012) 2141–2158
  • J,P,C Greenlees, J,P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 543, Amer. Math. Soc., Providence, RI (1995)
  • J,P,C Greenlees, B Shipley, The cellularization principle for Quillen adjunctions, Homology Homotopy Appl. 15 (2013) 173–184
  • J,P,C Greenlees, B Shipley, Fixed point adjunctions for equivariant module spectra, Algebr. Geom. Topol. 14 (2014) 1779–1799
  • J,P,C Greenlees, B Shipley, Homotopy theory of modules over diagrams of rings, Proc. Amer. Math. Soc. Ser. B 1 (2014) 89–104
  • J,P,C Greenlees, B Shipley, An algebraic model for rational torus-equivariant spectra, preprint (2016) (69 pages) Submitted for publication
  • P,S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc., Providence, RI (2003)
  • M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc., Providence, RI (1999)
  • M Kędziorek, Algebraic models for rational $G$–spectra, PhD thesis, University of Sheffield (2014) Available at \setbox0\makeatletter\@url http://etheses.whiterose.ac.uk/7699/ {\unhbox0
  • M Kędziorek, An algebraic model for rational $\mathrm{SO}(3)$–spectra, preprint (2016)
  • M,A Mandell, J,P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 755, Amer. Math. Soc., Providence, RI (2002)
  • J,E McClure, $E_\infty$–ring structures for Tate spectra, Proc. Amer. Math. Soc. 124 (1996) 1917–1922
  • I Patchkoria, On the algebraic classification of module spectra, Algebr. Geom. Topol. 12 (2012) 2329–2388
  • S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287–334
  • S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103–153
  • B Shipley, An algebraic model for rational $S^1$–equivariant stable homotopy theory, Q. J. Math. 53 (2002) 87–110
  • B Shipley, $H\mathbb Z$–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351–379